# SDR SWAA2017081515613

- Difficulty date: July 25, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N700GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27835
- Aircraft time: 68,442 hours, 41,612 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Part number: 149A81136
- Condition: Cracked
- Location: Bs 947 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT BULKHEAD SUPPORT ANGLE CRACKED AT BS 947, LBL 10. R & R THE SUPPORT ANGLE IAW SRM & DWG.
